Depression is a common is a miserable disorder, which, fortunately. usually responds well to treatment, with medicine and/or counselling like CBT. Citanew is a trade name for the antidepressant Escitalopram, a popular antidepressant. I'm not sure why he prescribed Risp, a trade name for Risperidone, as it is not usually used to treat depression alone, though it might be used for a time to reduce anxiety, if this is severe, and it sounds as though this might indeed be part of your current problems
Both drugs are safely used by many thousands of people around the world. But I'd be surprised if your doctor didn't check if you had any questions, and if you didn't raise these issues and hear his responses. People should ALWAYS discuss any worries they have about treatment, with their doctor.
I haven't heard of Risp or other drugs causing the symptoms you describe, which are more likely to be caused by the anxiety itself, and likely to fade away as the anxiety comes under control.
EVERYTHING can sometimes cause side-effects, even water. but rarely the sort of awful things you seem to be expecting.
Maybe you would feel better if you returned to your doctor and discussed these issues, to help set your mind at rest.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.